# SDR DXTA2022051962090

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 12,528 hours, 9,677 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Part number: S31064
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: FORWARD EMERGENCY EXIT LIGHTS INOP. FORWARD EMERGENCY LIGHTING BATTERY PACK DEPLETED. REMOVED DAMAGED AMBER EMERGENCY LIGHT "NOT ARMED" LIGHT & REPLACED WITH A NEW LIGHT & LAMP IAW  SPM 20-30-30.  REMOVED FAILED DIODE DI051 & REPLACED WITH A NEW DIODE IAW SPM 20-30-25.  REINSTALLED FORWARD EMERGENCY BATTERY PACK & RECONNECTED THE AFT EMERGENCY BATTERY PACK. CLOSED EMERGENCY & STANDBY CIRCUIT BREAKERS ON EACH BATTERY IN NOSE SECTION. CLOSED CIRCUIT BREAKERS HT043 & HT048 IN THE TAILCONE.CLOSED ALL ACCESSED AREAS AND REINSTALLED CAPTAIN'S SEAT. PERFORMED SUCCESSFUL EMERGENCY LIGHTING OPERATIONAL CHECK IAW AMM 33-50-00 WITH NO DEFECTS NOTED. ALL OPERATIONS AND INDICATIONS NORMAL AT THIS TIME.
